Nov 17, 2007
No question here...just wanted to share my experience. I read so much concern on this website regarding Sustiva / atripla and the potential for neurologic side effects that I fear people may come to believe it to be inevitable. I have been taking Atripla for almost 1 year and NOTHING...absolutely nothing! I started this therapy quite fearful. I feel great! Actually normal! My viral load is undetectable, my CD4 and CD4% have increased beautifully, and now my only fear is resistance that will force me to have to change. My response has certainly encouraged me to remain adherent. Thanks to the contributors to this website for your ongoing support and education!
| Response from Dr. Young
Thanks for sharing your experiences.
Best of health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Rimming Sign Of HIV AIDS
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Swollen Glands After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can I Get Std By Mouth?
- I Have Bright Red Vaginal Discharge And Odor
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.